Incidence structures and closure spaces
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 36 (1997) no. 1, pp. 149-156
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1997_36_1_a13,
author = {Machala, Franti\v{s}ek and Slez\'ak, Vladim{\'\i}r},
title = {Incidence structures and closure spaces},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {149--156},
year = {1997},
volume = {36},
number = {1},
mrnumber = {1620553},
zbl = {0961.06007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a13/}
}
TY - JOUR AU - Machala, František AU - Slezák, Vladimír TI - Incidence structures and closure spaces JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1997 SP - 149 EP - 156 VL - 36 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a13/ LA - en ID - AUPO_1997_36_1_a13 ER -
%0 Journal Article %A Machala, František %A Slezák, Vladimír %T Incidence structures and closure spaces %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1997 %P 149-156 %V 36 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a13/ %G en %F AUPO_1997_36_1_a13
Machala, František; Slezák, Vladimír. Incidence structures and closure spaces. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 36 (1997) no. 1, pp. 149-156. http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a13/